Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 34, NWS Wilmington, OH

March 18, 2012Fairfield County, Pickaway County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Mar 18, 2012, 6:42 PM EDT for Fairfield County, Pickaway County, Ohio. It was in force for 33 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2012, 6:42 PM EDT (22:42 UTC)
Expired
Mar 18, 2012, 7:15 PM EDT
In force
33 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Fairfield County, OH, Pickaway County, OH

The radar

The Cincinnati radar (KILN), 74 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 7:14 PM EDTHAIL 0.5Circleville, OHDIME SIZE HAIL HAS BEEN FALLING FOR 5 MINUTES AND COVERING THE STREETS
Mar 18, 7:14 PM EDTHAIL 13 Ne Circleville, OH
Mar 18, 7:16 PM EDTHAIL 1Circleville, OH
Mar 18, 7:16 PM EDTHAIL 1.75Circleville, OH
Mar 18, 7:19 PM EDTHAIL 0.88Circleville, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 429 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
429 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1015 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

734 
WUUS51 KILN 182242
SVRILN
OHC045-129-182315-
/O.NEW.KILN.SV.W.0034.120318T2242Z-120318T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
642 PM EDT SUN MAR 18 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN FAIRFIELD COUNTY IN CENTRAL OHIO...
  PICKAWAY COUNTY IN CENTRAL OHIO...

* UNTIL 715 PM EDT.

* AT 641 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR FIVE POINTS...MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WILLIAMSPORT...
  LOGAN ELM VILLAGE...
  CIRCLEVILLE...

IN ADDITION...STATE ROUTE 138 AT US ROUTE 22...PICKAWAY COUNTY
AIRPORT...AW MARION STATE PARK...RINGGOLD...STATE ROUTE 674 AT STATE
ROUTE 188...TARLTON AND STOUTSVILLE ARE NEAR THE PATH OF THIS SEVERE
THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3973 8316 3969 8283 3958 8273 3951 8274
      3950 8285 3951 8303 3958 8324 3970 8323
TIME...MOT...LOC 2243Z 280DEG 25KT 3965 8312

$$

HATZOS
2 follow-up statements
332 
WWUS51 KILN 182255
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
655 PM EDT SUN MAR 18 2012

OHC045-129-182315-
/O.CON.KILN.SV.W.0034.000000T0000Z-120318T2315Z/
FAIRFIELD OH-PICKAWAY OH-
655 PM EDT SUN MAR 18 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR CENTRAL PICKAWAY AND SOUTHWESTERN FAIRFIELD COUNTIES...

AT 653 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF 
PRODUCING HALF DOLLAR SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS 
LOCATED THREE MILES SOUTHEAST OF DARBYVILLE...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
LOGAN ELM VILLAGE AND CIRCLEVILLE.

IN ADDITION...AW MARION STATE PARK...RINGGOLD...TARLTON AND 
STOUTSVILLE ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3953 8303 3957 8313 3963 8316 3969 8317
      3971 8313 3969 8283 3958 8273 3951 8274
      3950 8285
TIME...MOT...LOC 2254Z 280DEG 25KT 3965 8305

$$

HATZOS
308 
WWUS51 KILN 182308
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
708 PM EDT SUN MAR 18 2012

OHC045-129-182315-
/O.CON.KILN.SV.W.0034.000000T0000Z-120318T2315Z/
FAIRFIELD OH-PICKAWAY OH-
708 PM EDT SUN MAR 18 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR CENTRAL PICKAWAY AND SOUTHWESTERN FAIRFIELD COUNTIES...

AT 704 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
STRENGTHENED AND WAS NOW CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND
WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR CIRCLEVILLE...MOVING 
EAST AT 30 MPH. THIS STORM WILL BRING VERY LARGE HAIL TO THE CITY OF 
CIRCLEVILLE BETWEEN NOW AND 720 PM.

LOCATIONS IMPACTED INCLUDE...
CIRCLEVILLE AND LOGAN ELM VILLAGE.

IN ADDITION...STATE ROUTE 674 AT STATE ROUTE 188...RINGGOLD...AW
MARION STATE PARK...TARLTON AND STOUTSVILLE ARE NEAR THE PATH OF THIS
STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. STAY AWAY FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3950 8285 3958 8305 3961 8309 3965 8308
      3968 8305 3969 8283 3958 8273 3951 8274
TIME...MOT...LOC 2308Z 286DEG 24KT 3962 8296

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 4:20 PM EDT, 2 hours 22 minutes earlier.

Area forecast discussion, Mar 18, 4:20 PM EDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
420 PM EDT SUN MAR 18 2012

.SYNOPSIS...
SOUTHERLY FLOW ON THE BACKSIDE OF HIGH PRESSURE WILL ALLOW AN
UNSEASONABLY WARM AIRMASS TO PERSIST THROUGH MUCH OF THE WEEK.
DISTURBANCES IN THE UPPER ATMOSPHERE INTERACTING WITH AN UNSTABLE
AIRMASS WILL PRODUCE SCATTERED THUNDERSTORMS TODAY AND POSSIBLY ON
MONDAY AFTERNOON. AN UPPER LEVEL HIGH WILL MOVE IN LATE MONDAY
WHICH WILL BRING AN END TO THE THUNDERSTORMS.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
SCATTERED THUNDERSTORMS ARE DEVELOPING IN A MARGINALLY UNSTABLE
AIRMASS ON THE SOUTH SIDE OF A VORT MAX MOVING THROUGH NORTHERN
OHIO. A 500 MB WIND SPEED MAX WILL ENHANCE THUNDERSTORM FORMATION
AND STRENGTH. IN ADDITION...WBZ AROUND 9 KFT FAVORS LARGE HAIL. AS
THUNDERSTORMS EXPAND IN COVERAGE...SOME CELLS MAY BECOME SEVERE
AND SPC HAS PLACED THE AREA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS.
ACTIVITY SHOULD FALL APART QUICKLY THIS EVENING AS DAYTIME HEATING
WANES AND FORCING SHIFTS EASTWARD. LOWS TONIGHT WILL REMAIN WELL
ABOVE NORMAL IN THE UPPER 50S.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY/...
THOUGH CONDITIONS WILL BE LESS FAVORABLE FOR THUNDERSTORM
FORMATION ON MONDAY WITH AN UPPER RIDGE STARTING TO BUILD
IN...ANOTHER WEAK MID LEVEL DISTURBANCE MAY HELP A FEW
THUNDERSTORMS TO DEVELOP ON MONDAY AFTERNOON IN THE LINGERING
UNSTABLE AIRMASS. ANY ACTIVITY WILL END MONDAY EVENING AS THE
DISTURBANCE MOVES NORTHEAST AND DAYTIME HEATING LESSENS.

AS THE UPPER RIDGE BUILDS OVERHEAD AND SURFACE PRESSURE PATTERN
BECOMES ANTICYCLONIC ON MONDAY NIGHT THROUGH TUESDAY
NIGHT...CONVECTION WILL BE ABSENT...SKIES WILL BE MAINLY
CLEAR...AND TEMPERATURES WILL STAY UNSEASONABLY WARM. HIGHS AROUND
80 EACH DAY WILL BE CLOSE TO OR ABOVE DAILY RECORD HIGHS.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
HIGHLY AMPLIFIED MID/UPPER LEVEL FLOW PATTERN WITH A LARGE SPRAWLING
RIDGE CONTINUING  TO INFLUENCE OUR WEATHER AT THE BEGINNING OF THE
LONG TERM PERIOD. PREFER SLOWER ECMWF SOLN GIVEN HIGH DEGREE OF
AMPLIFICATION. THIS WILL CONTINUE TO PROVIDE UNSEASONABLY WARM TEMPS
AND DRY WEATHER WEATHER THRU MID WEEK.

HAVE MAINTAINED A DRY FCST FOR WED AND THURSDAY. EXPECT HIGHS TO
RANGE FROM THE UPPER 70S NORTH TO 80 SOUTH ON BOTH WED AND THU.
AGAIN RECORD HIGH TEMPERATURES WILL BE IN JEOPARDY. RECORD HIGHS
FOR WED ARE 82 AT CVG, 78 AT DAY AND 77 AT CMH. THE RECORDS FOR
THURSDAY ARE  WARMER WITH...85 CVG, 84 AT DAY AND 82 AT CMH.

NUMERICAL MODELS CONTINUE TO TREND SLOWER BUT ARE HAVING A DIFFICULT
TIME WITH CONSISTENCY REGARDING EASTWARD PROGRESSION OF UPPER LOW
OVER THE NATIONS MID SECTION. WILL INTRODUCE LOW POPS INTO THE SW
EARLY FRIDAY AND THEN SPREAD CHC POPS NE ACRS THE FA DURG THE DAY.

WL BUMP POPS UP TO HIGH CHC EARLY SATURDAY WITH THE APPROACH OF SFC
FRONTAL BOUNDARY. UNDER CONTD INFLUENCE OF THE UPPER LOW...WL
CONTINUE LOW POPS THRU SAT AND THEN DIMINISH TO SLIGHT CHC ON SUNDAY
AS THE INFLUENCE OF THE UPPER LOW BEGINS TO SHIFT SE.

HIGH TEMPS WILL COOL BUT REMAIN ABOVE NORMAL...WITH FCST HIGHS IN
THE UPPER 60S/70S ON FRIDAY AND LOWER AND MID 60S SATURDAY AND THEN
UPPER 50S/LOWER 60S.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
THIS IS A DIFFICULT FORECAST WITH REGARDS TO CONVECTION OVER THE
NEXT 6-10 HOURS. A SHORTWAVE IS MOVING ACROSS THE FORECAST AREA
AND WILL HELP TO DEVELOP SHOWERS AND THUNDERSTORMS OVER THE REGION
THIS AFTERNOON AND INTO THE EVENING. AT THIS TIME IT IS DIFFICULT
TO BE SPECIFIC WITH EXPECTED THUNDERSTORM DEVELOPMENT LOCATIONS.
HOWEVER...THE CHANCES SEEM SLIGHTLY HIGHER FOR THE COLUMBUS AREA
THIS EVENING...BASED ON HIGH RESOLUTION MODEL OUTPUT. HAVE KEPT
CONDITIONS VFR IN THE TAFS AT THIS TIME...BUT DOWNWARD ADJUSTMENTS
MAY NEED TO BE MADE ONCE POSSIBLE THUNDERSTORM TIMING IS DETERMINED.

AS THE SHORTWAVE MOVES EAST OF THE REGION TONIGHT AND
OVERNIGHT...SKIES WILL SOMEWHAT CLEAR OUT AND PRECIPITATION SHOULD
END. VISIBILITY RESTRICTIONS WILL BE LIKELY...AT LEAST IN THE MVFR
CATEGORY. THE CLEARING DOES NOT LOOK TO BE COMPLETE ENOUGH TO
WARRANT A SIGNIFICANT THREAT OF IFR/LIFR CONDITIONS.

ALTHOUGH THE TAFS ARE DRY FOR MONDAY...THERE ARE SOME INDICATIONS
OF DISORGANIZED SHOWER OR THUNDERSTORM ACTIVITY DEVELOPING.

OUTLOOK...THUNDERSTORMS ARE POSSIBLE FROM THURSDAY THROUGH FRIDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...AR
AVIATION...HATZOS
Hazardous weather outlook, Mar 18, 5:14 PM EDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
514 PM EDT SUN MAR 18 2012

KYZ097>100-OHZ026-044>046-052>056-062>065-072>074-079>082-088-192115-
BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-LOGAN-UNION OH-DELAWARE-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-CLINTON-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
514 PM EDT SUN MAR 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THUNDERSTORMS DEVELOPING THIS AFTERNOON INTO THIS EVENING WILL BE
CAPABLE OF PRODUCING LARGE HAIL AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ034-035-042-043-051-060-
061-070-071-077-078-192115-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-MERCER-AUGLAIZE-DARKE-SHELBY-MIAMI-PREBLE-MONTGOMERY-
BUTLER-WARREN-HAMILTON-CLERMONT-
514 PM EDT SUN MAR 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THE CHANCE FOR HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Mar 18, 5:18 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
518 PM EDT SUN MAR 18 2012

OHZ045-046-056-182215-
DELAWARE OH-LICKING OH-UNION OH-
518 PM EDT SUN MAR 18 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN UNION...
NORTHWESTERN LICKING AND DELAWARE COUNTIES THROUGH 615 PM EDT...

AT 514 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MAGNETIC
SPRINGS...MOVING EAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DELAWARE...ASHLEY AND
SUNBURY.

ALSO...OSTRANDER...RADNOR...WARRENSBURG...BELLEPOINT...DELAWARE STATE
PARK...STRATFORD...LEONARDSBURG AND LEWIS CENTER ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4048 8324 4045 8324 4044 8302 4042 8301
      4042 8293 4036 8292 4035 8275 4035 8274
      4028 8275 4028 8270 4013 8276 4028 8341
      4049 8332
Local storm report, Mar 18, 5:57 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
557 PM EDT SUN MAR 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             NORTH LEWISBURG         40.22N 83.56W
03/18/2012  E1.50 INCH       CHAMPAIGN          OH   TRAINED SPOTTER

&&

ALANR
Local storm report, Mar 18, 5:59 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
559 PM EDT SUN MAR 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HAIL             NORTH LEWISBURG         40.22N 83.56W
03/18/2012  E1.50 INCH       CHAMPAIGN          OH   TRAINED SPOTTER

&&

ALANR
Local storm report, Mar 18, 6:20 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
620 PM EDT SUN MAR 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             HILLIARD                40.04N 83.14W
03/18/2012  M0.50 INCH       FRANKLIN           OH   TRAINED SPOTTER

&&

SFH
Local storm report, Mar 18, 6:28 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
628 PM EDT SUN MAR 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     FUNNEL CLOUD     COLUMBUS                39.99N 82.99W
03/18/2012                   FRANKLIN           OH   TRAINED SPOTTER

            LOCATED NEAR OHIO 161 AND HAMILTON ROAD.

&&

SFH
Local storm report, Mar 18, 6:31 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
631 PM EDT SUN MAR 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             HILLIARD                40.04N 83.14W
03/18/2012  M1.00 INCH       FRANKLIN           OH   AMATEUR RADIO

&&

SFH

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 3:50 PM EDTSpecial Weather StatementILNLogan, Union40 min
Mar 18, 4:10 PM EDTSevere Thunderstorm WarningILNChampaign, Logan, Union35 min
Mar 18, 4:14 PM EDTAreal Flood AdvisoryILNLogan3 hr
Mar 18, 4:21 PM EDTSpecial Weather StatementILNLogan24 min
Mar 18, 4:44 PM EDTSevere Thunderstorm WarningILNChampaign, Logan, Union31 min
Mar 18, 4:46 PM EDTSpecial Weather StatementILNUnion29 min
Mar 18, 4:53 PM EDTAreal Flood AdvisoryILNChampaign112 min
Mar 18, 5:10 PM EDTSpecial Weather StatementILNPike20 min
Mar 18, 5:12 PM EDTAreal Flood AdvisoryILNUnion2 hr
Mar 18, 5:14 PM EDTSpecial Weather StatementILNUnion31 min
Mar 18, 5:17 PM EDTSpecial Weather StatementILNGreene28 min
Mar 18, 5:18 PM EDTSpecial Weather StatementILNDelaware, Union57 min
Mar 18, 5:25 PM EDTSevere Thunderstorm WarningILNClark, Fayette, Greene, Madison35 min
Mar 18, 5:26 PM EDTSevere Thunderstorm WarningILNChampaign, Delaware, Franklin, Union49 min
Mar 18, 5:49 PM EDTFlash Flood WarningILNChampaign, Union116 min
Mar 18, 5:57 PM EDTTornado WarningILNDelaware, Franklin33 min
Mar 18, 6:02 PM EDTSevere Thunderstorm WarningILNFayette, Madison, Pickaway, Ross43 min
Mar 18, 6:05 PM EDTSevere Thunderstorm WarningILNFranklin, Madison40 min
Mar 18, 6:15 PM EDTAreal Flood AdvisoryILNDelaware, Franklin3 hr
Mar 18, 6:25 PM EDTTornado WarningILNDelaware, Franklin, Licking35 min
Mar 18, 6:41 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Licking49 min
Mar 18, 6:45 PM EDTAreal Flood AdvisoryILNFairfield, Franklin, Licking3 hr
Mar 18, 6:57 PM EDTSpecial Weather StatementILNLicking33 min
Mar 18, 7:15 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway45 min
Mar 18, 7:22 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Licking53 min
Mar 18, 7:25 PM EDTFlash Flood WarningILNFranklin, Madison3 hr
Mar 18, 7:33 PM EDTAreal Flood AdvisoryILNLicking117 min
Mar 18, 7:52 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking53 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.